About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 751846, 12 pages
http://dx.doi.org/10.1155/2013/751846
Research Article

Optimal Investment with Multiple Risky Assets for an Insurer in an Incomplete Market

1School of Science, Tianjin University, Tianjin 300072, China
2Center for Applied Mathematics, Tianjin University, Tianjin 300072, China
3School of Computing and Mathematical Sciences, Auckland University of Technology, Private Bag 92006, Auckland 1142, New Zealand

Received 30 November 2012; Accepted 6 February 2013

Academic Editor: Xiaochen Sun

Copyright © 2013 Hui Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhao, Ximin Rong, and Jiling Cao, “Optimal Investment with Multiple Risky Assets for an Insurer in an Incomplete Market,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 751846, 12 pages, 2013. doi:10.1155/2013/751846